# SDR CA150323011

- Difficulty date: July 20, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,017 hours
- Engine: Pwa PT642A
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 100380006169
- Condition: Failed
- Location: Lt Aux
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT AUX FUEL PROBE FOUND UNSERVICEABLE CAUSING THE LT FUEL GAUGE TO BE UNSERVICEABLE.
